Dynamical estimates on a class of quadratic polynomial automorphisms of C-3


Creative Commons License

Yazici Ö.

COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, vol.62, no.2, pp.230-240, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 62 Issue: 2
  • Publication Date: 2017
  • Doi Number: 10.1080/17476933.2016.1218852
  • Title of Journal : COMPLEX VARIABLES AND ELLIPTIC EQUATIONS
  • Page Numbers: pp.230-240

Abstract

Quadratic automorphisms of C3 are classified up to affine conjugacy into seven classes by Fornss and Wu. Five of them contain irregular maps with interesting dynamics. In this paper, we focus on the maps in the fifth class and make some dynamical estimates for these maps.